Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isomorphism Conjecture for Baumslag-Solitar groups


Authors: F. Thomas Farrell and Xiaolei Wu
Journal: Proc. Amer. Math. Soc. 143 (2015), 3401-3406
MSC (2010): Primary 18F25, 19A31, 19B28
DOI: https://doi.org/10.1090/S0002-9939-2015-12549-X
Published electronically: February 26, 2015
MathSciNet review: 3348782
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the K- and L-theoretical Isomorphism Conjecture for Baumslag-Solitar groups with coefficients in an additive category.


References [Enhancements On Off] (What's this?)

  • [1] Arthur Bartels and Wolfgang Lück, The Borel conjecture for hyperbolic and $ {\rm CAT}(0)$-groups, Ann. of Math. (2) 175 (2012), no. 2, 631-689. MR 2993750, https://doi.org/10.4007/annals.2012.175.2.5
  • [2] W. W. Davis, The geometry and topology of Coxeter groups, London Mathematical Society monographs, Vol. 32, 2008.
  • [3] Warren Dicks and M. J. Dunwoody, Groups acting on graphs, Cambridge Studies in Advanced Mathematics, vol. 17, Cambridge University Press, Cambridge, 1989. MR 1001965 (91b:20001)
  • [4] F. Thomas Farrell and Peter A. Linnell, $ K$-theory of solvable groups, Proc. London Math. Soc. (3) 87 (2003), no. 2, 309-336. MR 1990930 (2004d:57029), https://doi.org/10.1112/S0024611503014072
  • [5] G. Gandini, S. Meinert, H. Rüping, The Farrell-Jones Conjecture for fundamental groups of graphs of abelian groups, arXiv:1309.6909, 2013.
  • [6] Tom Farrell and Xiaolei Wu, The Farrell-Jones conjecture for the solvable Baumslag-Solitar groups, Math. Ann. 359 (2014), no. 3-4, 839-862. MR 3231018, https://doi.org/10.1007/s00208-014-1021-y
  • [7] Christian Wegner, The $ K$-theoretic Farrell-Jones conjecture for CAT(0)-groups, Proc. Amer. Math. Soc. 140 (2012), no. 3, 779-793. MR 2869063, https://doi.org/10.1090/S0002-9939-2011-11150-X
  • [8] C. Wegner, The Farrell-Jones conjecture for virtually solvable groups, arXiv:1308.2432.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18F25, 19A31, 19B28

Retrieve articles in all journals with MSC (2010): 18F25, 19A31, 19B28


Additional Information

F. Thomas Farrell
Affiliation: Department of Mathematics, State University of New York at Binghamton, Binghamton, New York 13902
Email: farrell@math.binghamton.edu

Xiaolei Wu
Affiliation: Department of Mathematics, State University of New York at Binghamton, Binghamton, New York 13902
Email: xwu@math.binghamton.edu

DOI: https://doi.org/10.1090/S0002-9939-2015-12549-X
Keywords: Isomorphism Conjecture, K-theory of group rings, L-theory of group rings, Bass-Serre theory
Received by editor(s): September 22, 2013
Received by editor(s) in revised form: March 29, 2014, and April 5, 2014
Published electronically: February 26, 2015
Additional Notes: The first author was supported in part by NSF Grant DMS 1206622.
Communicated by: Michael A. Mandel
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society